{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,4,27]],"date-time":"2025-04-27T15:10:02Z","timestamp":1745766602541,"version":"3.40.4"},"reference-count":3,"publisher":"BMJ","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["BMJ Case Reports"],"abstract":"<jats:p>An approximately 20-year-old to 30-year-old patient presented with a haemodynamically stable supraventricular tachycardia . The patient was managed with intravenous adenosine primarily, with two bolus doses of 6 and 12\u2005mg. This, however, caused a rare paradoxical surge of tachycardia with mild haemodynamic compromise. The patient further required a combination of Metoprolol and Verapamil administration to slow down and reverse the arrhythmia. Following this the patient remained stable with no further episodes till discharge.<\/jats:p>","DOI":"10.1136\/bcr-2012-007821","type":"journal-article","created":{"date-parts":[[2012,12,10]],"date-time":"2012-12-10T17:19:19Z","timestamp":1355159959000},"page":"bcr2012007821","source":"Crossref","is-referenced-by-count":2,"title":["Adenosine-induced worsening of supraventricular tachycardia"],"prefix":"10.1136","volume":"2012","author":[{"given":"Georgey Koshy","family":"Kunnumpuram","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ashfaq","family":"Patel","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"239","published-online":{"date-parts":[[2012,12,10]]},"reference":[{"key":"2025042707501983000_2012.dec09_1.bcr2012007821.1","doi-asserted-by":"crossref","first-page":"1962","DOI":"10.1161\/01.CIR.84.5.1962","article-title":"Effects of intravenous adenosine on antegrade refractoriness of accessory atrioventricular connections","volume":"84","author":"Garratt","year":"1991","journal-title":"Circulation"},{"key":"2025042707501983000_2012.dec09_1.bcr2012007821.2","doi-asserted-by":"publisher","DOI":"10.1097\/00000542-198409001-00400"},{"key":"2025042707501983000_2012.dec09_1.bcr2012007821.3","first-page":"208","article-title":"Adenosine-induced ventricular fibrillation","volume":"53","author":"Shah","year":"2001","journal-title":"Indian Heart J"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2012-007821","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,27]],"date-time":"2025-04-27T14:50:28Z","timestamp":1745765428000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2012-007821"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012,12,10]]},"references-count":3,"alternative-id":["10.1136\/bcr-2012-007821"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2012-007821","relation":{},"ISSN":["1757-790X"],"issn-type":[{"type":"electronic","value":"1757-790X"}],"subject":[],"published":{"date-parts":[[2012,12,10]]}}}